# SDR HEEA0015650

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Corroded
- Location: Droop Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR CORRODED IN SEVERAL AREAS.
